Advertisement

aequationes mathematicae

, Volume 3, Issue 3, pp 321–322 | Cite as

Boundary value problems for differential equations with deviating arguments

  • L. J. Grimm
  • K. Schmitt
Short Communications

Keywords

Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser-Verlag 1969

Authors and Affiliations

  • L. J. Grimm
  • K. Schmitt

There are no affiliations available

Personalised recommendations